Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
189 Doctors are Online

Breathing difficulty, anxiety, lack of sleep, symptoms of high blood pressure ?

Dear Doctor, i am 39 male , 5.6 height, 83 kgs weight, having bp for 4 years 130/145 with tablets, without tablet 145/150 , as i am taking the Medicine of Bi pretrax (Argenine & Indapamide), I do go for brisk walk weekly 3 or 4 times 2 km. Also i am suffering breathing difficulty, esp. after dinner. but when i wake up from sound sleep it disappreas. Though I consulted doctor, he told be it could be Anxiety causes my breathing difficulty. Couple of year back I did Eco cardio , ECG it was all fine. I have many doubts, that why this breathing difficulty prevailing, whether it could be related to Anxiety, or lack of sleep, or due to my sendentry lifestyle (sitting longer time). Your valuable advice is highly expected. Anything serious that i ignored to look in.
Asked On : Wed, 18 Apr 2012
Answers:  1 Views:  75
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
General & Family Physician 's  Response
it is called as pickwickian syndrome or obesity hypoventilation syndrome due to obesity there is hypoxia and hypercapnia which cause pulmonary vasoconstriction and high BP..........INITIALLY echo MIGHT BE NORMAL BUT LATER STAGES,it will show right ventricle strain is seen at night due to collapse of soft tissue neck compressing the airway causing obstruction.......advice is diet mostly weight losing diet and gym and exercise
Answered: Wed, 18 Apr 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor